MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue scope was attempted to be used in the kidney during a percutaneous nephrolithotomy procedure performed on (b)(6) 2020.According to the complainant, during procedure, nurse connects the scope to the monitor and it did not show an image.Reportedly, the blue locking nut cable plug receptacle on the touch pc that holds the scope in place was cracked.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Problem code 3191 is being used to capture the reportable issue of aborted/unknown procedure outcome.Block h10: investigation results: the returned lithovue touch pc was analyzed, and a visual evaluation noted that the lithovue touch pc cable plug receptacles blue locking nut that was used to lock the plug receptacle to the front of the interface module was not returned.Without the locking nut, the plug receptacle was loosening inside the interface module.Thus, the connection between the disposable lithovue flexscope and the touch pc would not be successful.It was also observed that the tip of the connector cable plug receptacle mouth and its thread were damaged.Therefore the reported event was confirmed.A functional evaluation noted that the cable plug receptacle was pulled out from the pc interface module and then connected it to a test lithovue flexscope after the pc power was turned on an image appeared on the lithovue touch pc monitor.This investigation is assigned a most probable conclusion code of cause not established.This conclusion was selected because the reason for cracked blue locking nut could not be determined.The evidence from the product record review did not identify a potential product quality issue or new patient harm.It can be concluded that at this point that unknown factors most probably contributed to the complaint/event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the directions for use (dfu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation on june 10, 2020 that a lithovue capital was opened and used on (b)(6) 2020 in a percutaneous nephrolithotomy procedure.According to the complainant, during procedure, the nurse connects the scope to the monitor and it did not show an image after inspecting they noticed that the blue locking nut that holds the scope was cracked.The procedure was cancelled due to this event.There was no serious injury nor adverse effects to the patient reported as a result of the event.The device was not returned.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10235435
Report Number3005099803-2020-02639
Device Sequence Number3143128
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1